# SDR UALA2011072103708

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,780 hours, 5,115 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 406171383
- Condition: Malfunctioned
- Location: Stndby Electrica
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'ELEC STANDBY SYS' STATUS MESSAGE WITH CORRELATED MMSG 24-13035.  REPLACED POWER RELAY 24006, SYS CHKS OKAY.
